| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 46 Number 4
Volume 46 Number 3
Volume 46 Number 2
Volume 46 Number 1
Volume 46S Number 1
Volume 45 Number 6
Earlier issues
Volume 46 Number 1 Volume 46 Number 2 Volume 46 Number 3

previous article 1

Research articles

ScienceAsia 46 (2020): 240-244 |doi: 10.2306/scienceasia1513-1874.2020.031


Hyers-Ulam stability for C1 solution of series-like iterative equation with variable coefficients


Chao Xia/sup>, Xi Wang

 
ABSTRACT:     Hyers-Ulam stability is a basic sense of stability for functional equations. In the present paper we discuss the Hyers-Ulam stability of series-like iterative equations with variable coefficients. By the construction of a uniformly convergent sequence of functions we prove that if we can find a C1 approximate solution of such an equation, then there must be a unique C1 solution of this equation which is close to the C1 approximate solution.

Download PDF

17 Downloads 256 Views


a Faculty of Mathematics and Statistics, Changchun University of Technology, Changchun 130012 China

* Corresponding author, E-mail: xiachao@ccut.edu.cn

Received 27 Jun 2019, Accepted 10 Apr 2020